Nurofen 200mg Caplets

£4.19

Nurofen 200mg Tablets contain ibuprofen to provide relief from aches and paing such as:
Headache and migraine, dental pain, neuralgia, period pain, rheumatic, muscular and back pain, feverishness, the symptoms of cold, flu and the pain of non-serious arthritis.

2 in stock

Description

Nurofen 200mg Caplets contain Ibuprofen to provide relief from aches and pain such as:
Headache and migraine, dental pain, neuralgia, period pain, rheumatic, muscular and back pain, feverishness, the symptoms of cold, flu and the pain of non-serious arthritis.

Ingredients:
Ibuprofen 200mg.

Usage and Instructions:
Adults and children over 12 years:
1-2 tablets up to three times a day as required, with or after food.
The dose should not be repeated more frequently than every four hours.
Do not take more than 6 tablets in 24 hours.
If symptoms persist for more than 10 days, worsen or if new symptoms occur consult your doctor.

Warnings:
Do not take Nurofen 200mg Caplets if you:
Are allergic to ibuprofen or any other ingredient in this product or to aspirin or other painkillers.
Have ever had a stomach perforation, ulcer or bleeding.
Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, Aspirin or similar medicines.
Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs).
Are taking other NSAIDS.
Are taking more than 75mg Aspirin per day. If you are on low-dose aspirin (up to 75mg daily) talk to your doctor or pharmacist before taking this medicine.
Have severe liver or kidney problems.
Have heart problems, high blood pressure or blood coagulation disorder.
Have breathing difficulties.
Are in the last 3 months of pregnancy.
Are under 12 years old.
Inform your Pharmacist or Doctor before taking Nurofen 200mg if you are currently taking other medication.

Side Effects:
Common Side Effects of Ibuprofen Include:
Nausea or Vomiting.
Constipation or Diarrhoea.
Indigestion (Dyspepsia) or Abdominal Pain.

Why Do I Have to Answer Questions To Buy This Product?
You do not need a prescription for Nurofen 200mg Caplets, however, you will be contacted and asked a couple of medical questions by your PillSorted pharmacist before we can deliver your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

Additional information

Weight 0.02 kg